# SDR HALA2009102300482

- Difficulty date: October 23, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N587HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33421
- Aircraft time: 26,503 hours, 5,066 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Hsi
- Part number: 6227999003
- Part serial: L00F
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - ON PRE-DEPARTURE HSI CAPTS POPPING CIRCUIT BREAKER.  UNABLE TO RESET.  REPLACED CAPT'S HSI. OPS CK OK PER MM 31-22-00.  PERFORMED MCDP TEST 30 PASS. ACFT TO MAINTAIN LAND 3 LMP STATUS.
